# SDR USAASB03067

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2420 · AC Generation System
- Part: Oil Cooler
- Part number: UA5385512
- Condition: Leaking
- Location: Csd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1050 - AFTER TAKEOFF FROM CLT, EN ROUTE TO BNA, CREW REPORTED THE LOW OIL PRESSURE LIGHT FOR THE NR 2 ENGINE CSD ILLUMINATED.  THE NR 1 ENGINE CSD WAS ALREADY ON MEL.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE CSD, P/N 735511A, AND AIR/OIL COOLER. CLEARED MEL ON NR 1 ENGINE CSD BY REPLACING THE CSD, P/N 735511A.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
